# SDR 2008UALA06248

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 50,196 hours, 18,043 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA21758
- Condition: Unsecure
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WALL FIRE EXTINGUISHER FELL OUT OF BRACKET.  SECURED BOTTLE.
